# SDR SWAA2023061659324

- Difficulty date: June 15, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N8621A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36917
- Aircraft time: 32,333 hours, 15,164 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 143A524035
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BOARD SUPPORT L/H PANEL BRAKE ASSY. CRACKED - LOCATED AT STA 540 (P/N 143A5240-35) (ZONE 125)<[01] RR LH PANEL BRAKE ASSY IAW SRM 51-40-02
